# SDR MWEA00425

- Difficulty date: May 9, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Part number: 99155001
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON BOX AREA DIVIDER CRACKED THRU RIVET HOLES AFT OF THE AFT SPAR BOTTOM ATTACH AREA.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR ANGLES.
